# SDR AWXA200200796

- Difficulty date: August 1, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 61,378 hours, 49,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65468222
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .5 INCH CRACK WAS FOUND IN CLOSE OUT WEB AT BS 1005, RBL 43, CORROSION WAS ALSO FOUND ON LOWER SIDE OF SAME WEB AT RBL 44.  MAINTENANCE REMOVED THE DAMAGED CLOSE OUT WEB BS 986.5 TO 1016, RBL 44.  FABRICATED A NEW CLOSE OUT WEB, AND INSTALLED REPAIR IAW B737-200 SRM 51-30-2, PG 2-3, 8-9, & 32, FIG 7, 11, &13 AND SRM 51-30-5, PG 4, FIG 2, 51-10-2, PG 1-2.
